# SDR ASOA201704183086

- Difficulty date: April 18, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N14543
- Make and model: Emb EMB-145LR
- Aircraft serial: 145553
- Aircraft time: 37,393 hours, 28,668 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: 12307751006
- Condition: Cracked
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED ABOVE COCKPIT RT WINDOW LATERAL POST. RT  LATERAL POST REPLACED AS PER SRM 51-40-02..
